Our expert says:
Delighted to hear that everything is fine and that you're feeling a bit better already. Pleased too that youve found something to smile about, the right size of pill to sart up on, and have sighted some light ahead. Excellent !
re Chelle's query, I'm guessing that because you are switching over from Cipramil to Effexor, and have shown yourself sensitive to side-efects, the doc would be starting you on a lower dose than usual for the first week or so, before you'll go up to the normal dose, so I don't quite understand the idea of a dose of "3.75 grams", and it's probably 37.5. Effexor seems to work quite well, some claim an earlier onset of relief of symptoms on it, but I'm not yet convinced of that. One would be cautious about high doses as it can occasionally encourage high blood pressure, but only at higher doses than normally used, which you would not need.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.